# SDR CALA9700701

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 277 TO 294, LBL 50.  THE SUPPORT WAS REMOVED, A REPLACEMENT SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-30-2.
